# SDR UPS00832819

- Difficulty date: May 21, 2000
- Submitted: June 7, 2000
- Operation: Air carrier
- Aircraft: N730UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46030
- Aircraft time: 69,919 hours, 46,983 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 5769589
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123, LEFT WING L/E ANGLE IS CRACKED AT XS 520.  REMOVED, FABRICATED AND REPLACED ANGLE IAW DWG 5769589 AND SRM 51-1-20D.
